# SDR SWAA2023091189437

- Difficulty date: August 15, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242UF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] AFT FLOOR PANEL 242UF UPPER SKIN WITH AREAS OF PULLED STRANDS WAS REPAIRED PER SRM 53-00-50-2R-1. ATTACHED CURE RECORDS TO THIS FAULT.;[02] VERIFIED RII STEPS COMPLETE;[03] VERIFIED MEASUREMENT TABLE AMD CURE SHEETS JOB COMPLETE
